# SDR USAA030122

- Difficulty date: June 17, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 48,615 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CRACKS IN WEB 1 INCH EACH, PRESSURE WEB AT STATION 665 RBL 40.  DOUBLERS AND FILLERS INSTALLED AT CUTOUT OF WEB PER TYP REP 53-60-04.  (M)
